# SDR 99ZZZX2871

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: G62504
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 21 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT STAYS ON INTERMITTENTLY AFTER SWITCHED OFF.  REF:  MCN 101.  REMOVED AND REPLACED.
